# SDR DL757010538

- Difficulty date: March 30, 2001
- Submitted: April 17, 2001
- Operation: Air carrier
- Aircraft: N604DL
- Make and model: Boeing 757232
- Aircraft serial: 22811
- Aircraft time: 53,249 hours, 29,209 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 143N85122
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE C1 DOOR OPENING LOWER SILL WAS CORRODED,  REQUIRING REPLACEMENT OF THE SILL OUTER CHORD.  TO FACILITATE   INSTALLATION OF A NEW CHORD, THE FS 620 CLOSING FRAME OUTER CHORD AND WEB WERE CUT BETWEEN STRINGERS 25R & 26R AND A SECTION TEMPORARILY REMOVED FOR ACCESS.  THE SECTIONS WERE  REINSTALLED WITH ALUMINUM ANGLE CHORD SPLICES AND AN        ALUMINUM DOUBLER WEB SPLICE INSTALLED PER ER/A 380263-14.
